MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3532
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) was experiencing waveform dropouts again.A previous instance of this issue was reported in ticket (b)(4).The cause of the dropouts in that ticket was found to be interference or a faulty lead set.Technical support (ts) suggested the bme test the device with a simulator and burn it in for 24 hours to check for dropouts.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) was experiencing waveform dropouts.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) was experiencing waveform dropouts again.A previous instance of this issue was reported in ticket (b)(4).The cause of the dropouts in that ticket was found to be interference or a faulty lead set.No patient harm was reported.Investigation summary: technical support (ts) suggested that the bme test the device with a simulator and burn it in for 24 hours to check for waveform dropouts.The device was tested with an ecg simulator for 48 hours and no issues were observed.Based on the customer's evaluation, the reported issue could not be duplicated.Therefore, the root cause of the reported issue could not be determined.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 10/06/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, but did not provide the requested information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23383291
Report Number8030229-2025-05707
Device Sequence Number11977770
Product Code MHX
UDI-Device Identifier04931921113660
UDI-Public(01)04931921113660
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3532
Device Catalogue NumberBSM-3532A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown